RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2018, Volume 197, Number 1, Pages 45–67 (Mi tmf9507)  

Nonlocal reductions of the multicomponent nonlinear Schrödinger equation on symmetric spaces

G. G. Grahovski, A. J. Mustafa, H. Susanto

Department of Mathematical Sciences, University of Essex, Colchester, UK

Abstract: Our aim is to develop the inverse scattering transform for multicomponent generalizations of nonlocal reductions of the nonlinear Schrödinger (NLS) equation with $\mathcal{PT}$ symmetry related to symmetric spaces. This includes the spectral properties of the associated Lax operator, the Jost function, the scattering matrix, the minimum set of scattering data, and the fundamental analytic solutions. As main examples, we use the Manakov vector Schrödinger equation (related to A.III-symmetric spaces) and the multicomponent NLS (MNLS) equations of Kullish–Sklyanin type (related to BD.I-symmetric spaces). Furthermore, we obtain one- and two-soliton solutions using an appropriate modification of the Zakharov–Shabat dressing method. We show that the MNLS equations of these types admit both regular and singular soliton configurations. Finally, we present different examples of one- and two-soliton solutions for both types of models, subject to different reductions.

Keywords: integrable system, multicomponent nonlinear Schrödinger equation, Lax representation, Zakharov–Shabat system, spectral decompositions, $\mathcal{PT}$ symmetry, inverse scattering transform, Riemann–Hilbert problem, dressing method.
Author to whom correspondence should be addressed

DOI: https://doi.org/10.4213/tmf9507

Full text: PDF file (587 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2018, 197:1, 1430–1450

Bibliographic databases:

Received: 08.11.2017

Citation: G. G. Grahovski, A. J. Mustafa, H. Susanto, “Nonlocal reductions of the multicomponent nonlinear Schrödinger equation on symmetric spaces”, TMF, 197:1 (2018), 45–67; Theoret. and Math. Phys., 197:1 (2018), 1430–1450

Citation in format AMSBIB
\Bibitem{GraMusSus18}
\by G.~G.~Grahovski, A.~J.~Mustafa, H.~Susanto
\paper Nonlocal reductions of the~multicomponent nonlinear Schr\"odinger equation on symmetric spaces
\jour TMF
\yr 2018
\vol 197
\issue 1
\pages 45--67
\mathnet{http://mi.mathnet.ru/tmf9507}
\crossref{https://doi.org/10.4213/tmf9507}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2018TMP...197.1430G}
\elib{http://elibrary.ru/item.asp?id=35601319}
\transl
\jour Theoret. and Math. Phys.
\yr 2018
\vol 197
\issue 1
\pages 1430--1450
\crossref{https://doi.org/10.1134/S0040577918100033}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000449768100003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85056113890}


Linking options:
  • http://mi.mathnet.ru/eng/tmf9507
  • https://doi.org/10.4213/tmf9507
  • http://mi.mathnet.ru/eng/tmf/v197/i1/p45

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:112
    References:23
    First page:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019